Vol. 5, No. 2, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 5, No. 2, 2012

A Giambelli formula for the $S^1$-equivariant cohomology of type $A$ Peterson varieties
115–132

Darius Bayegan and Megumi Harada

Weak Allee effect, grazing, and S-shaped bifurcation curves
133–158

Emily Poole, Bonnie Roberson and Brittany Stephenson

A BMO theorem for $\epsilon$-distorted diffeomorphisms on $\mathbb R^D$ and an application to comparing manifolds of speech and sound
159–172

Charles Fefferman, Steven B. Damelin and William Glover

Modular magic sudoku
173–186

John Lorch and Ellen Weld

Distribution of the exponents of primitive circulant matrices in the first four boxes of $\mathbb{Z}_n$
187–205

Maria Isabel Bueno, Kuan-Ying Fang, Samantha Fuller and Susana Furtado

Commutation classes of double wiring diagrams
207–218

Patrick Dukes and Joe Rusinko

A two-step conditionally bounded numerical integrator to approximate some traveling-wave solutions of a diffusion-reaction equation
219–227

Siegfried Macías and Jorge E. Macías-Díaz

The average order of elements in the multiplicative group of a finite field
229–236

Yilan Hu and Carl Pomerance